An Efficient Twelfth-Order Iterative Method to Solve Nonlinear Equations with Applications




Nonlinear equations, Efficiency index, Iterative method, Functional evaluations, Order of convergence


This study proposes an effective, derivative-free, four-step iterative method for zero-finding nonlinear equations. There are five functional evaluations needed for this strategy. The suggested approach possesses twelfth-order convergence, according to the convergence study. We use six real-world application issues from physics, chemical engineering, and medical research to demonstrate the applicability of the suggested approach. The numerical outcomes show that the new method outperforms the earlier schemes in the literature regarding performance, adaptability, and efficiency.


Download data is not yet available.


H.M. Bawazir, Seventh and twelfth-order iterative methods for roots of nonlinear equations, Hadhramout University Journal of Natural & Applied Science 18(1) (2021), 9 – 15, URL:

D.V. Griffithms and I.M. Smith, Numerical Methods for Engineers, 2nd edition, Chapman and Hall/CRC – Taylor and Francis Group, Boca Raton, FL, USA (2011).

P. Janngam and C. Comemuang, New twelfth order iterative method for solving nonlinear equations and their dynamical aspects, Journal of Mathematical and Computational Science 28(1) (2023), 52 – 59, DOI: 10.22436/jmcs.028.01.05.

N. Kakarlapudi, M.S.K. Mylapalli, R. Sri and S. Marapaga, Applications of an efficient iterative scheme for finding zeros of nonlinear equations and its basins of attraction, Communications in Mathematics and Applications 14(1) (2023), 67 – 79, DOI: 10.26713/cma.v14i1.2113.

X. Liu and X. Wang, A family of methods for solving nonlinear equations with twelfth-order convergence, Applied Mathematics 4(2) (2013), 326 – 329, DOI: 10.4236/am.2013.42049.

M.S.K. Mylapalli, R.K. Palli, P. Chaganti and R. Sri, An optimal fourth order iterative method for solving non-linear equations, IAENG International Journal of Applied Mathematics 52(3) (2022), 732 – 741, URL:

S. Qureshi, A. Soomro, A.A. Shaikh, E. Hincal and N. Gokbulut, A novel multistep iterative technique for models in medical sciences with complex dynamics, Computational and Mathematical Methods in Medicine 2022 (2022), Article ID 7656451, 10 pages, DOI: 10.1155/2022/7656451.

M. Shams, N. Rafiq, N. Kausar, S.F. Ahmed, N.A. Mir and S.C. Saha, Inverse family of numerical methods for approximating all simple and roots with multiplicity of nonlinear polynomial equations with engineering applications, Mathematical Problems in Engineering 2021 (2021), Article ID 3124615, 9 pages, DOI: 10.1155/2021/3124615.

O.S. Solaiman and I. Hashim, Optimal eighth-order solver for nonlinear equations with applications in chemical engineering, Intelligent Automation & Soft Computing 27(2) (2021), 379 – 390, DOI: 10.32604/iasc.2021.015285.

J.F. Traub, Iterative Methods for the Solution of Equations, Chelsea Publishing Company, New York (1977).




How to Cite

Mylapalli, M. S. K., Kakarlapudi, N., Sri, R., & Marapaga, S. (2024). An Efficient Twelfth-Order Iterative Method to Solve Nonlinear Equations with Applications. Communications in Mathematics and Applications, 14(5), 1669–1678.



Research Article